# SDR AALA202405209729

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,571 hours, 28,326 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER J-CHANNEL IS CRACKED AT THE LEFT HAND RELIEF CUTOUT ABOVE THE LEFT HAND FRONT SPAR FITTING. REMOVED CRACK. PER AARD 55-30-09-3 REPAIR 3.
